MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN 9 FR DUAL-LUMEN CV CATHETER, CUTDOWN TRAY WITH SURECUFF TISSUE INGROWTH; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS HICKMAN 9 FR DUAL-LUMEN CV CATHETER, CUTDOWN TRAY WITH SURECUFF TISSUE INGROWTH; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 0600330
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that after 3 days post insertion, the nurse observed leaking fluid from the lumen while flushing.A split above the white adapter leg was observed by iv access team.There was no reported patient injury.

Brand Name
HICKMAN 9 FR DUAL-LUMEN CV CATHETER, CUTDOWN TRAY WITH SURECUFF TISSUE INGROWTH
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7317800
Report Number3006260740-2018-00369
Device Sequence Number13480327
Product Code LJS
UDI-Device Identifier00801741051753
UDI-Public(01)00801741051753
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600330
Device Catalogue Number0600330
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1